# SDR SWAA2024093042756

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8853Q
- Make and model: Boeing 737-8
- Aircraft serial: 67496
- Aircraft time: 5,186 hours, 2,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT BATTERY DEAD<[01] R/R AFT FA FLASHLIGHT AND BRACKET PER AMM 25-64-00. OPS CHECKS GOOD.
